American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 108 found      Go to page: 1 2 3 4

[1] Marc Noy, Vlady Ravelomanana and Juanjo Rué. On the probability of planarity of a random graph near the critical point. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Louis Nicolas and Jonathan Sondow. Ramanujan, Robin, highly composite numbers, and the Riemann Hypothesis. Contemporary Mathematics 627 (2014) 145-156.
Book volume table of contents   
View Article: PDF

[3] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[5] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[6] Manfred Denker. Tercentennial anniversary of Bernoulli's law of large numbers. Bull. Amer. Math. Soc. 50 (2013) 373-390.
Abstract, references, and article information   
View Article: PDF

[7] Gabriele Nebe. Boris Venkov's Theory of Lattices and Spherical Designs. Contemporary Mathematics 587 (2013) 1-19.
Book volume table of contents   
View Article: PDF

[8] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[9] Steven H. Weintraub. A mild generalization of Eisenstein's criterion. Proc. Amer. Math. Soc. 141 (2013) 1159-1160.
Abstract, references, and article information   
View Article: PDF

[10] Alexander Lubotzky. Expander graphs in pure and applied mathematics. Bull. Amer. Math. Soc. 49 (2012) 113-162. MR 2869010.
Abstract, references, and article information   
View Article: PDF

[11] M. I. Portenko. Beginning of the Ukrainian School of Probability Theory: A historical sketch. Theor. Probability and Math. Statist. 79 (2009) 1-5. MR 2494531.
Abstract, references, and article information   
View Article: PDF

[12] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[13] Karen Hunger Parshall. Marshall Stone and the internationalization of the American mathematical research community. Bull. Amer. Math. Soc. 46 (2009) 459-482. MR 2507278.
Abstract, references, and article information   
View Article: PDF

[14] Alicia Dickenstein. A hidden praise of mathematics. Bull. Amer. Math. Soc. 46 (2009) 125-129. MR 2457074.
Abstract, references, and article information   
View Article: PDF

[15] D. Hejhal and P. Sarnak. Some commentary on Atle Selberg's mathematics. Bull. Amer. Math. Soc. 45 (2008) 485-487. MR 2434344.
Abstract, references, and article information   
View Article: PDF

[16] H. Wu. Shiing-shen Chern: 1911--2004. Bull. Amer. Math. Soc. 46 (2009) 327-338. MR 2476416.
Abstract, references, and article information   
View Article: PDF

[17] Nils A. Baas and Christian F. Skau. The lord of the numbers, Atle Selberg. On his life and mathematics. Bull. Amer. Math. Soc. 45 (2008) 617-649. MR 2434348.
Abstract, references, and article information
View Article: PDF

[18] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[19] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information   
View Article: PDF

[20] Ulrich Stuhler, Carsten Thiel and Stefan Wiedmann. About the cover: Alfred Clebsch on crystallography. Bull. Amer. Math. Soc. 45 (2008) 153-156. MR 2358381.
Abstract, references, and article information   
View Article: PDF

[21] Mikhailo Iosipovich Yadrenko, April 16, 1932--September 28, 2004. Theor. Probability and Math. Statist. 74 (2007) 191-198. MR 2336789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information   
View Article: PDF

[23] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[24] Harold M. Edwards. Euler's definition of the derivative. Bull. Amer. Math. Soc. 44 (2007) 575-580. MR 2338366.
Abstract, references, and article information   
View Article: PDF

[25] David Eisenbud. Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address. Bull. Amer. Math. Soc. 44 (2007) 331-359. MR 2318155.
Abstract, references, and article information   
View Article: PDF

[26] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[27] Hyman Bass. Mathematics, mathematicians, and mathematics education. Bull. Amer. Math. Soc. 42 (2005) 417-430.
Abstract, references, and article information   
View Article: PDF

[28] David Spring. The golden age of immersion theory in topology: 1959--1973. A mathematical survey from a historical perspective. Bull. Amer. Math. Soc. 42 (2005) 163-180. MR 2133309.
Abstract, references, and article information   
View Article: PDF

[29] V. S. Buslaev, M. Z. Solomyak and D. R. Yafaev. Mikhail Shlemovich Birman \lowercase{(on the occasion of his 75th birthday)}. St. Petersburg Math. J. 16 (2005) 1-8. MR 2068350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. I. Motsa. Professor Yurii Petrovich Studnev (on the 80th anniversary of his birth). Theor. Probability and Math. Statist. 68 (2004) 117-122. MR 2000400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 108 found      Go to page: 1 2 3 4